I am a 45 year old female that is experiencing severe cystic acne on my chin with acne on my forehead. Labs show low testosterone with normal estrogen and progesterone. Will testosterone help or cause more acne.

Typically . Typically testosterone is going to increase not decrease your acne problems. This is why young male teenagers become acne prone during early teen years with puberty. I would suggest meeting with a dermatologist or a plastic surgeon for a full evaluation. Good luck!
I . I am sorry to hear you are having issues with your skin. Usually, higher levels of hormones (either male or female) leads to acne, not lower levels. In fact, higher levels of testosterone are usually assoicated with significan acne. I would suggest a skin analysis with photoimaging (such as a visia) and a pharmaceutical grade skin care regimine designed towards your issues.
Generally . Generally speaking, testosterone supplementation may lead to aggravation of existing acne or trigger acne. In fact some testosterone blocking drugs such as spironlactone have been used to calm the acne attacks. After seeking the expertise of a dermatologist experienced in the treatment of acne, it is likely that Accutane may be one of the better treatment options but this has numerous side effects and should be fully discussed prior to implementation. Other medical regimens such as a change in your oral contraceptives, topical antibiotics, or skin care regimens may be advised. I hope this helps.